# SDR SWIA202158239

- Difficulty date: March 23, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 549 S18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FORWARD CARGO INTERNAL ABOVE DOOR AT FS549.0 STGR 18 L/H HAS CORROSION. MARKED     (C-CHECK RO 5/20/2021)    REPAIRED THE FRAME AT FS 549 AT STR 18L PER REO 670-53-31-637 REV -- DATED 2021-04-20 C/W ALL STEPS / LEAK CHECK GOOD REF. CRJ 700 AMM 21-31-00-910-801-A01 / C/W TASK CARD 51-900-1002-SKY
